Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 165468, 12 pages
http://dx.doi.org/10.1155/2015/165468
Research Article

Convex and Radially Concave Contoured Distributions

Institute of Mathematics, University of Rostock, Ulmenstraße 69, Haus 3, 18057 Rostock, Germany

Received 24 June 2015; Revised 18 October 2015; Accepted 21 October 2015

Academic Editor: Z. D. Bai

Copyright © 2015 Wolf-Dieter Richter. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wolf-Dieter Richter, “Convex and Radially Concave Contoured Distributions,” Journal of Probability and Statistics, vol. 2015, Article ID 165468, 12 pages, 2015. https://doi.org/10.1155/2015/165468.